BibTeX record journals/cad/PeethambaranM15a

download as .bib file

@article{DBLP:journals/cad/PeethambaranM15a,
  author    = {Jiju Peethambaran and
               Ramanathan Muthuganapathy},
  title     = {A non-parametric approach to shape reconstruction from planar point
               sets through Delaunay filtering},
  journal   = {Comput. Aided Des.},
  volume    = {62},
  pages     = {164--175},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.cad.2014.12.002},
  doi       = {10.1016/j.cad.2014.12.002},
  timestamp = {Thu, 13 Feb 2020 12:45:06 +0100},
  biburl    = {https://dblp.org/rec/journals/cad/PeethambaranM15a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics